Equilateral Dimension of the Planar Banach–Mazur Compactum¶
Kobos, T., & Swanepoel, K. (2025). Equilateral Dimension of the Planar Banach–Mazur Compactum. Proceedings of the American Mathematical Society, 153(10), 4423-4436.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Domain-specific¶
- Equilateral Dimension
- General metric spaces. Tori, Hamming spaces, manifolds, projective spaces, and compacta support distinct equilateral-number problems because their metrics impose different exact-distance relations.
This sourceStates the general metric invariant, distinguishes scale behavior outside normed spaces, and discusses arbitrarily large finite sets without infinite attainment.
- General metric spaces. Tori, Hamming spaces, manifolds, projective spaces, and compacta support distinct equilateral-number problems because their metrics impose different exact-distance relations.
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Links previously used in the corpus¶
Before the registry existed this work was also linked 1 other way.
Registry ID ref:7aa78219e4a3 · see in the full table